# SDR AU981679

- Difficulty date: December 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna U206G
- System (JASC): 2910 · Hydraulic System, Main
- Part: Connector
- Condition: Loose
- Location: Hydraulic System
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN LANDING GEAR 'UP' PRESSURE LINE CONNECTION TO SELECTOR FOUND NOT CORRECTLY TIGHTENED - RESULTING IN COMPLETE LOSS OF RESERVOIR OIL.
